Just wanted to know if yeast infections can make u really sick just wanted to know please help me adn what to take for it
29 Jun 2010
Hello don´t get desperate my ex wifwe continuosly suffered from yeast infection it did not make her sick at all..but that is her ..not all organisms function in the same way.
What really worked for her was Canesten (Clotrimazole cream 0,2 g)
She applied this one directly to her vagina.
I am not a Gynecologist... before you decide which option suits you best you must contact your Gynecologist first... OK
This is what I know about what you are undergoing
Treating yeast infection generally involves taking antifungal medicines, such as:
These medicines are taken by mouth, applied directly to the affected area, or used vaginally.
Risk Factors for a Yeast Infection
Several factors are associated with an increased risk of yeast infection in women, including:
Having uncontrolled diabetes mellitus
Using oral contraceptives or antibiotics.
Other factors that may increase the incidence of yeast infection include:
Using perfumed feminine hygiene sprays
Using topical antibiotics and steroid medicines.
Wearing tight, poorly ventilated clothing and underwear also can contribute to yeast infections.
Women with recurring infections should work with their healthcare providers to discover possible underlying causes of their chronic yeast infections. Health experts do not know whether yeast can be transmitted sexually. Because almost all women have the fungus in their vaginas.
Good luck, and do´nt worry so much!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took amox 875 for a sinus infection and got a really bad yeast infection. Over the counter monistat wasn't working so I went to my gyno they ...
2 answers • 11 Feb 2013
I get red itchy condition in the vulva every two or three weeks. I use OTC creams or prescriptions creams but it keeps coming back. Also Diflucan ...
1 answer • 4 Apr 2014
Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast
... infection? Because I thought I had a yeast infection. So I took a pill. But now I have pure white sticky stuff in my underwear. Is it the ...
2 answers • 14 Apr 2014
It's usually right after or sometime during my Uti I end up with a yeast infection. I wipe correctly, bathe daily and drink plenty.
1 answer • 18 Jun 2014
Monistat-1 - So this is my first yeast infection and I used monistat 1. I'm not sure how I'm suppose
... to know when its working? A lot of people have said that there is leakage but I still have had nothing but the yeast and I don't know if the ...
1 answer • 8 Sep 2014